Volume 18, issue 1 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Burnside's Problem, spanning trees and tilings

Brandon Seward

Geometry & Topology 18 (2014) 179–210
Bibliography
1 I Benjamini, O Schramm, Every graph with a positive Cheeger constant contains a tree with a positive Cheeger constant, Geom. Funct. Anal. 7 (1997) 403 MR1466332
2 B Bollobás, Modern graph theory, Graduate Texts in Mathematics 184, Springer (1998) MR1633290
3 N Brady, Branched coverings of cubical complexes and subgroups of hyperbolic groups, J. London Math. Soc. 60 (1999) 461 MR1724853
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundl. Math. Wissen. 319, Springer (1999) MR1744486
5 C Chou, Elementary amenable groups, Illinois Journal Math. 24 (1980) 396 MR573475
6 S Gao, S Jackson, B Seward, Group colorings and Bernoulli subflows arXiv:1201.0513
7 E S Golod, I R Šafarevič, On the class field tower, Izv. Akad. Nauk SSSR Ser. Mat. 28 (1964) 261 MR0161852
8 P de la Harpe, Topics in geometric group theory, Chicago Lectures in Mathematics, University of Chicago Press (2000) MR1786869
9 A J Ol’šanskiĭ, On the question of the existence of an invariant mean on a group, Uspekhi Mat. Nauk 35 (1980) 199 MR586204
10 I Pak, R Radoičić, Hamiltonian paths in Cayley graphs, Discrete Math. 309 (2009) 5501 MR2548568
11 P Papasoglu, Homogeneous trees are bi-Lipschitz equivalent, Geom. Dedicata 54 (1995) 301 MR1326733
12 J P Serre, Trees, Springer Monographs in Mathematics, Springer-Verlag (2003) MR1954121
13 B Weiss, Monotileable amenable groups, from: "Topology, ergodic theory, real algebraic geometry" (editors V Turaev, A Vershik), Amer. Math. Soc. Transl. Ser. 2 202, Amer. Math. Soc. (2001) 257 MR1819193
14 K Whyte, Amenability, bi-Lipschitz equivalence, and the von Neumann conjecture, Duke Math. J. 99 (1999) 93 MR1700742